MIA cover

Mathematical Inequalities & Applications

Volume: 14

Year: 2011

Articles

Issue: 2 (April, 2011)
Article number / DOI Authors / Title Pages Abstract Article
14-21 Lech Maligranda, Natalia Sabourova: Real and complex operator norms between quasi-Banach Lp-Lq spaces 247–270 View View
14-22 Peng Xiuying, Gao Mingzhe: On Hilbert's integral inequality and its applications 271–279 View View
14-23 Dorota Mozyrska, Ewa Pawłuszewicz, Delfim F. M. Torres: Inequalities and majorisations for the Riemann-Stieltjes integral on time scales 281–293 View View
14-24 Kei Morii, Tokushi Sato, Hidemitsu Wadade: Brézis-Gallouët-Wainger inequality with a double logarithmic term on a bounded domain and its sharp constants 295–312 View View
14-25 Prashant Batra: A family of necessary stability inequalities via quadratic forms 313–321 View View
14-26 Bai-Ni Guo, Feng Qi: Some bounds for the complete elliptic integrals of the first and second kinds 323–334 View View
14-27 Yong-Kum Cho: Multiplicative Sobolev inequalities of the Ladyzhenskaya type 335–341 View View
14-28 Shichang Shu, Sanyang Liu: Willmore Lagrangian submanifolds in complex projective space 343–357 View View
14-29 Yunus E. Yildirir, Daniyal M. Israfilov: Simultaneous and converse approximation theorems in weighted Lebesgue spaces 359–371 View View
14-30 Peng Gao: On weighted mean matrices whose lp norms are determined on decreasing sequences 373–387 View View
14-31 J. Dziok: Certain inequalities for classes of analytic functions with varying argument of coefficients 389–398 View View
14-32 Andrzej Olbryś: A support theorem for t-Wright-convex functions 399–412 View View
14-33 Chrysi G. Kokologiannaki: Monotonicity of functions involving q-Gamma functions 413–419 View View
14-34 Zdzis\l aw Otachel: Chebyshev type inequalities for synchronous vectors in Banach spaces 421–437 View View
14-35 Warren B. Moors, Julia C. Novak: Order matters when choosing sets 439–444 View View
14-36 Artūras Dubickas: On a weighted sum of distances from a well distributed set of points 445–453 View View
14-37 Fozi M. Dannan: Convexity of f(A)=(detA)m 455–458 View View
14-38 László Leindler: An embedding theorem with modified and relaxed conditions 459–467 View View
14-39 H. M. Srivastava, Kuei-Lin Tseng, Shio-Jenn Tseng, Jen-Chieh Lo: Some generalizations of Maroni's inequality on time scales 469–480 View View
14-40 Enji Sato: On the existence of linear and bilinear multipliers on Lorentz spaces 481–491 View View